Skip to Content

Is joint pain a side effect of Trilipix?

Responses (1)

Rajive Goel 20 Oct 2011

Yes, unfortunately around 1-4% people who take Trilipix do complaint of joint pain as one of its common side effects.

Take care. best wishes!

gaylestarr 20 Oct 2011

Thank you for your answer! Are you a dr?

Rajive Goel 21 Oct 2011

Most welcome, no I am not a Dr. but have been working within the medical field for over 30 years.

gaylestarr 21 Oct 2011

in your opinion, would it be wise to discontinue the drug or use a topical anti-inflamitory cream for the pain? If I discontinue the drug, I think I've run out of choices for cholesterol meds because I've already found I can't take statins... they make me lose my short term memory! Any other suggestions???

Rajive Goel 21 Oct 2011

Joint pains could be due to various reasons, suggesting some alternates would be doing wrong or maybe harmful, I would recommend to use a hot water bottle at night, in other words keep the area which pains warm and see or talk to an orthopedic who would access the right medication after he/she has accessed & examined you.

Take care, my best wishes!

gaylestarr 21 Oct 2011

Thank you!

Rajive Goel 22 Oct 2011

Most welcome!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions